Research Repository

Some q-analogues of Hermite–Hadamard inequality of functions of two variables on finite rectangles in the plane

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) Some q-analogues of Hermite–Hadamard inequality of functions of two variables on finite rectangles in the plane. Journal of King Saud University - Science, 29 (3). 263 - 273. ISSN 1018-3647

[img]
Preview
Text
Epmain.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (492kB) | Preview
Item Type: Article
Uncontrolled Keywords: integral inequalities; classical convexity; quantum calculus; q-calculus
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 19 Sep 2017 00:00
Last Modified: 23 Aug 2019 04:16
URI: http://vuir.vu.edu.au/id/eprint/34598
DOI: https://doi.org/10.1016/j.jksus.2016.07.001
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar